# SDR DXTA200601474

- Difficulty date: July 1, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 1,575 hours, 1,217 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 703070071703
- Part serial: 04030072
- Condition: Fluctuates
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXPERIENCED PITCH OSCILLATIONS IN CLIMB WITH KP/FD COUPLED TO AUTO PILOT.  VIS FLUCTUATED FROM 500FPM TO +5000 FPM.  GOT RED X ON VSI AND ALT AND A/S YELLOW FLAGS.  APPEARS TO BE NR 1 ADC.  REPLACED NR 1 ADC WITH REPAIR UNIT CERTIFIED TO AN ALTITUED OF 59,500 FT.  PERFORMED PILOT PITOT/STATIC SYSTEM LEAK CHECK IAW CESSNA 560XL MM 34-11-09, FAR 91.411 AND FAR 91.413.  NR 1 ADC GROUND CHECKS OPERATIONAL AND NR 1 PITOT/STATIC SYSTEM LEAK CHECK WII=THIN LIMITS.
